# SDR AALA202506165459

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 41,236 hours, 23,098 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR10257
- Condition: Low Pressure
- Location: Zone 800
- Part time: 40,183 hours, 15,821 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR CHECK DOOR PRESSURE MSG ON FAP. MAINTENANCE REPLACED EMERGENCY OPERATION CYLINDER IAW AMM 52-11-14.
